Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



Grundzüge einer allgemeinen Theorie der höhern Congruenzen, deren Modul eine reelle Primzahl ist.

H. Schönemann

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1846, Issue 31, Pages 269–325, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1846.31.269, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

A. V. Zarelua
Proceedings of the Steklov Institute of Mathematics, 2008, Volume 263, Number 1, Page 78
A. V. Zarelua
Mathematical Notes, 2006, Volume 79, Number 5-6, Page 783
P. Flajolet, X. Gourdon, and D. Panario
Journal of Algorithms, 2001, Volume 40, Number 1, Page 37
Franz Lemmermeyer
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 2009, Volume 79, Number 2, Page 165

Comments (0)

Please log in or register to comment.